# SDR 9620699910

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LONGERON 30 RIGHT KEEL TO FS 622 FRAME ATTACH FITTING.  REPLACED FITTING (P/N 9910164-85) PER SRM 51-01.
